MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/01/2013
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2008, this patient underwent endovascular treatment for an abdominal aortic aneurysm which had been previously (date unknown) treated with endologix devices.Gore® excluder® aaa endoprostheses were implanted to reline the endologix devices.The patient tolerated the procedure.On (b)(6) 2023, the patient underwent reintervention for an enlarging aneurysm and a type iii endoleak associated with a hole in a dacron graft and gore® excluder® aaa contralateral limb was implanted to reline the dacron graft.The gore associate supporting this procedure was made aware at this time, that the gore devices had been explanted and a dacron graft had been sewed in on an unknown date and year but thought to have been ten or so years ago.No additional information regarding the explant was known.The patient tolerated the procedure.The date of event (explant) is estimated to be on or about (b)(6) 2013, the reintervention on (b)(6) 2023 is not relevant as there were no gore devices associated with the type iii endoleak.
 
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: hyperlipidemia, hypertension, seep apnea, aortic stenosis, covid-19 concomitant medical product(s): patient medications include but are not limited to: vancomycin, cardizem, metroprolol tartrate, monodox, lipitor, zetia, eliquis, adverse event problem: code d1101: according to the instructions for use(ifu), the safety and effectiveness of the gore® excluder® aaa endoprosthesis has not been evaluated in the following patient populations: revision of previously placed stent grafts.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16736959
Report Number2953161-2023-01173
Device Sequence Number17791419
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2010
Device Model NumberPXT261416
Device Catalogue NumberPXT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/13/2023
Date Device Manufactured10/16/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale
Patient Weight69 KG